# SDR AUS20021284

- Difficulty date: October 4, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Make and model: Pilats PC12
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 9598110103
- Condition: Cracked
- Location: Cockpit
- Part time: 975 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) RT WINDSHIELD OUTER LAYER CRACKED.
